# SDR 2005FA0000923

- Difficulty date: June 14, 2005
- Submitted: June 30, 2005
- Operation: General aviation
- Aircraft: N139PD
- Make and model: Bell 407
- Aircraft serial: 53631
- Engine: Allsn 250C47B
- System (JASC): 3100 · Indicating/Recording System
- Part: Monitor
- Part number: RMU1OH
- Part serial: 2383
- Condition: Broken
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

3 MONITORS WERE INSTALLED DURING THE COMPLETION OF THE HELICOPTER ON AN FORM THAT WAS FIELD APPROVED.  DURNG LEVEL FLIGHT, AT 6500 FEET, THE OUTER PANE OF GLASS SHATTERED FROM THE FRONT OF THE MONITOR WITH VARIOUS SIZE PIECES HITTING THE CREW.  MFG SENT 2 ENGINEERS WHO REVIEWED THE PROJECT.  THE UNITS ARE PRESSURE TESTED FROM THE FACTORY AND APPROVED TO 30,000 FEET.  (K)
